# SDR AALA201611089010

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 45,843 hours, 27,304 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Faulted
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR LEFT FORWARD CABIN FAULT AT FL 270' RED ARM LIGHT ON DOOR, MESSAGE DISAPPEARED WHEN STARTING DESCENT. REPLACED L-1 DOOR SLIDE ARMED INDICATOR LIGHT PER AMM 52-73-21.
